The Annals of Mathematical Statistics

A Class of Orthogonal Series Related to Martingales

Paul I. Nelson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1684-1694.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696812

Digital Object Identifier
doi:10.1214/aoms/1177696812

Mathematical Reviews number (MathSciNet)
MR283869

Zentralblatt MATH identifier
0216.21302

JSTOR
links.jstor.org

Citation

Nelson, Paul I. A Class of Orthogonal Series Related to Martingales. Ann. Math. Statist. 41 (1970), no. 5, 1684--1694. doi:10.1214/aoms/1177696812. https://projecteuclid.org/euclid.aoms/1177696812


Export citation